# SDR 2007FA0000073

- Difficulty date: January 26, 2007
- Submitted: January 26, 2007
- Operation: General aviation
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: ES6462751
- Part serial: GO23278
- Condition: Leaking
- Location: Engine
- Part time: 2 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SUBMITTED TO SLC-FSDO BY (WS9R).  STARTER LEAKING OUT OF REAR OF STARTER PLATE.
